# SDR ABXA9900073

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619502
- Condition: Cracked
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FUSELAGE MAIN FRAME STATION 737 CRACKED AT OUTBOARD POCKET, UPPER FLANGE.  REPAIRED IAW ABX REA D953-26518MR.
